# SDR MALA010164

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON WEB AT STA 294 BENEATH FLOOR.  REFER TO CELSIUS W/O 19279, TASK 1544.  MAINTENANCE REMOVED CORROSION AND SEVERAL CORRODED RIVETS IAW SRM 51-70-40 AND SRM 51-40-21.  REMAINING MATERIAL IS OUT OF LIMITS 51-10-10.  REMOVED DAMAGED WEB IAW SRM 51-40-21, CLEANED AREA IAW SRM 51-20-41; LOCATED, DRILLED AND COUNTERSUNK NEW WEB IAW SRM 51-40-40, INSTALLED NEW WEB SRM 51-40-21 AND FAY SEALED IAW SRM 51-20-51.
